# SDR DALA2019032401884

- Difficulty date: March 24, 2019
- Submitted: March 24, 2019
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 72,563 hours, 53,800 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA IN FWD GALLEY CALLED ON SHORT FINAL THAT THERE WAS AN ELECTRICAL BURNING SMELL THAT SHE NOTICED. ALSO, A PASSENGER IN ROW 3 GOT OUT OF HER SEAT TO ASK THE FA ABOUT THE SMELL THAT SMELLED BURNING. WE LANDED MOMENTS LATER AND THE FUMES WERE GONE. FA STATED THAT SHE NOTICED THE FUMES FOR 4-5 MINUTES TOTAL. OVENS WERE EMPTY AND OFF. C/W ODI INSPECTION PROCEDURE CARD 2120-2367. PILOT REPORTS APU NOT IN USE. FOUND LIGHT ASSY ABOVE PASSENGERS HEAD BURT OUT. NO OTHER FAULTS FOUND. R/R SIDEWALL LIGHT ASSY ABOVE 3A PER AMM 33-21, OPS CKS GOOD. ODI PROCEEDURES COMPLIED WITH. (LP3759706)
